# SDR REXA2021050500145

- Difficulty date: March 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK BEGINNING AT APPROX FS 677.00 CORRODED IN SEVERAL LOCATIONS. - INSTALLED SIDE WALL SEAT RAIL AT STR 15L FS 677 IAW CRJ 700 AMM 53-00-49-400-801-A17. WVAC EMP #89351
